The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 5, Issue 1, 2008

 

 

Art No.
 
Title Author (s)

1

On Oscillation of Second-Order Delay Dynamic Equations on Time Scales

 

S. H. Saker

2

Oscillation and Boundedness of Solutions to First and Second Order Forced Dynamic Equations with Mixed Nonlinearities

 

Ravi P. Agarwal and Martin Bohner

3

On a Subclass of Uniformly Convex Functions Defined by the Dziok-Srivastava Operator

 

M. K. Aouf and G. Murugusundaramoorthy

4

The Invariant Subspace Problem for Linear Relations on Hilbert Spaces

 

Daniel Grixti-Cheng

5

On Stable Numerical Differentiation

 

N. S. Hoang and A. G. Ramm

6

Isoperimetric Inequalities for Dual Harmonic Quermassintegrals

 

Yuan Jun, Zao Lingzhi and Duan Xibo

7

Existence of Bounded Solutions for a Class of Strongly Nonlinear Elliptic Equations in Orlicz-Sobolev Spaces

 

Abdelmoujib Benkirane and Ahmed Youssfi

8

Generalized Stieltjes Transform and its Fractional Integrals  for Integrable Boehmian

 

Deshna Loonker and P. K. Banerji

9

A Sum Form Functional Equation and Its Relevance in Information Theory

 

Prem Nath and Dhiraj Kumar Singh

10

Certain Inequalities for P_Valent Meromorphic Functions with Alternating Coefficients Based on Integral Operator

 

A. Ebadian , S. Shams and Sh. Najafzadeh

11

Positive Solutions for Systems of Three-point Nonlinear Boundary Value Problems

 

J. Henderson and S. K. Ntouyas

12

On the Asymptotic Behavior of Solutions of Third Order Nonlinear Differential Equations

 

Ivan Mojsej and Alena Tartaľová

13

On Some Remarkable Product of Theta-function

 

M. S. Mahadeva Naika, M. C. Maheshkumar and K. Sushan Bairy

14

Some Inequalities for a Certain Class of Multivalent Functions Using Multiplier Transformation

 

K. Suchithra, B. Adolf Stephen, A. Gangadharan and S. Sivasubramanian

15

The Bernoulli Inequality in UniformlyComplete f-algebras with Identity

 

Adel Toumi and Mohamed Ali Toumi

16

Error Inequalities for Weighted Integration Formulae and Applications

 

 Nenad Ujević and Ivan Lekić

 


© 2004-2015 Austral Internet Publishing